WIT Press


Application Of Semianah Tical Singular Elements To Particular Problems Of Elasticity Theory

Price

Free (open access)

Paper DOI

10.2495/CON970361

Volume

14

Pages

9

Published

1997

Size

802 kb

Author(s)

V.P. Matveyenko & S.M. Borzenkov

Abstract

The analysis of computational schemes for the contact problems of the elasticity theory shows that they generally involve singular points of different types, at which the stresses may take in- finite values. Incorporation of the standard finite-element procedures in such calculations poses a number of problems associated with a convergence of the solution and a search for an element mesh refinement scheme. One of the ways to solve this problem is to use singular elements. This paper presents a family of two- and three-dimensional singular elements. Unlike the known elements they are applicable to different types of singular points in isotropic and anisot- ropy bodies, meet the desired convergenc

Keywords